# SDR HEEA061783

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032048
- Condition: Malfunctioned
- Location: Start/Generator
- Part time: 14,310 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER/GENERATOR HAD SLOW STARTS.
